Open Access
Translator Disclaimer
1996 Numerical study of invariant sets of a quasiperiodic perturbation of a symplectic map
Stathis Tompaidis
Experiment. Math. 5(3): 211-230 (1996).

Abstract

We study the behavior of invariant sets of a volume-preserving map that is a quasiperiodic perturbation of a symplectic map, using approximation by periodic orbits. We present numerical results for analyticity domains of invariant surfaces, behavior after breakdown, and a critical function describing breakdown of invariant surfaces as a function of their rotation vectors. We discuss implications of our results to the existence of a renormalization group operator describing breakdown of invariant surfaces.

Citation

Download Citation

Stathis Tompaidis. "Numerical study of invariant sets of a quasiperiodic perturbation of a symplectic map." Experiment. Math. 5 (3) 211 - 230, 1996.

Information

Published: 1996
First available in Project Euclid: 17 March 2003

zbMATH: 0868.58038
MathSciNet: MR1426449

Subjects:
Primary: 58F27
Secondary: 34C27 , 34C30

Rights: Copyright © 1996 A K Peters, Ltd.

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.5 • No. 3 • 1996
Back to Top